# SDR AALA201803079029

- Difficulty date: January 17, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820820100
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 73 & 74, -YB1.   REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING F53478018.
